BibTeX record journals/tcs/Groote99

download as .bib file

@article{DBLP:journals/tcs/Groote99,
  author    = {Philippe de Groote},
  title     = {An Algebraic Correctness Criterion for Intuitionistic Multiplicative
               Proof-Nets},
  journal   = {Theor. Comput. Sci.},
  volume    = {224},
  number    = {1-2},
  pages     = {115--134},
  year      = {1999},
  url       = {http://dx.doi.org/10.1016/S0304-3975(98)00309-0},
  doi       = {10.1016/S0304-3975(98)00309-0},
  timestamp = {Wed, 19 Nov 2003 16:10:41 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Groote99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}